# SDR 2008UALA05592

- Difficulty date: September 4, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 45,142 hours, 5,405 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 4A AFT INOP.  FOUND FAULTY LAMP.  RELAMPED, OP CHECKS NORMAL.
